English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A lower bound for the double slice genus

MPS-Authors
/persons/resource/persons260556

Chen,  Wenzhao
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.1090/tran/8191
(Publisher version)

Fulltext (public)

1801.04030.pdf
(Preprint), 528KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Chen, W. (2021). A lower bound for the double slice genus. Transactions of the American Mathematical Society, 374(4), 2541-2558. doi:10.1090/tran/8191.


Cite as: http://hdl.handle.net/21.11116/0000-0008-7FEA-3
Abstract
In this paper, we develop a lower bound for the double slice genus of a knot using Casson-Gordon invariants. As an application, we show that the double slice genus can be arbitrarily larger than twice the slice genus. As an analogue to the double slice genus, we also define the superslice genus of a knot, and give both an upper bound and a lower bound in the topological category.